Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Invariant of Chen-Nagano on Flag Manifolds

Cristián U. Sánchez
Proceedings of the American Mathematical Society
Vol. 118, No. 4 (Aug., 1993), pp. 1237-1242
DOI: 10.2307/2160084
Stable URL: http://www.jstor.org/stable/2160084
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Invariant of Chen-Nagano on Flag Manifolds
Preview not available

Abstract

In this paper an extension of the 2-number ( #2(M)) of a symmetric space is given for k-symmetric spaces. The new invariant is computed for flag manifolds which are not symmetric. It turns out to be equal to the Euler-Poincaré characteristic.

Page Thumbnails

  • Thumbnail: Page 
1237
    1237
  • Thumbnail: Page 
1238
    1238
  • Thumbnail: Page 
1239
    1239
  • Thumbnail: Page 
1240
    1240
  • Thumbnail: Page 
1241
    1241
  • Thumbnail: Page 
1242
    1242